# SDR SIMA20120806003

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 24,752 hours, 21,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4411, THE CREW REPORTED THE AFT CABIN FLASHLIGHT WAS INOPERATIVE.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSEMBLY PER SMP.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
